# SDR RAIA201101140005

- Difficulty date: January 14, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,720 hours, 26,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR AND GALLEY DOOR EMERGENCY LIGHTS INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE PASSENGER DOOR AND GALLEY DOOR EMERGENCY LIGHT BULBS.  SYSTEM OPS CHECKED GOOD.
